# SDR AMTA200501207

- Difficulty date: December 22, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Tool Damage
- Location: Fuselage Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT 3 EA DRILL MARKS, ONE WHICH IS CRACKED THRU FLOOR SUPPORT, STA 1317 TO 1320, RBL 11.  REMOVED DAMAGED AFT PIT FLOOR SUPPORT FROM SAT 1342-1309 RBL 11, IAW SRM 51-70-12-00, FIG 1, TREATED AND PRIMED AND INSTALLED REPAIR IAW SRM.  (K)
